Wyoming, 2013

Hail in Wyoming, July 19, 2013

July 19, 2013 · NWS CYS · 1 event in 1 county or zone

A late afternoon thunderstorm produced large hail in west central Albany County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

A late afternoon thunderstorm produced large hail in west central Albany County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jul 19, 4:15 PM MST, 20 minutes earlier.

Area forecast discussion, Jul 19, 4:15 PM MST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
515 PM MDT FRI JUL 19 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 317 PM MDT FRI JUL 19 2013

SHOWERS AND THUNDERSTORMS WERE AFFECTING EAST CENTRAL AND SOUTH
CENTRAL WYOMING AS WELL AS THE FAR SOUTHERN PANHANDLE EARLY THIS
AFTERNOON. THE 250 MB JET IS AIDING THE ACTIVITY OVER EAST
CENTRAL WYOMING. MEANWHILE...THE SHOWERS AND STORMS STILL OVER
THE SOUTHERN PANHANDLE WERE NEAR THE MID AND UPPER LEVEL
MOISTURE PLUME. THE RIGHT ENTRANCE REGION OF THE 250 MB JET WILL
MOVE SLOWLY EAST AND OVER THE NORTHERN PLAINS TONIGHT. THAT MAY
BE ENOUGH TO KEEP SOME SHOWERS AND STORMS GOING FOR MOST OF THE
NIGHT OVER PARTS OF THE NORTHERN CWA. AT THE SURFACE...THE COLD
FRONT HAS MOVED ACROSS THE CWA EARLIER TODAY WITH EASTERLY WINDS
CONTINUING FOR TONIGHT IN MOST AREAS. AREAS OF LOW CLOUDS AND
FOG MAY FORM AFTER 06Z OVER THE PANHANDLE AND PERSIST THROUGH 15Z
SATURDAY.

THEN THROUGH SUNDAY...THE BROAD RIDGE ALOFT WILL REBUILD OVER THE
WESTERN PART OF THE NATION. A GRADUALLY DRIER NORTHWEST WIND FLOW
ALOFT WILL RESULT OVER THE REGION AND THE MID AND UPPER LEVEL
PLUME OF MOISTURE WILL BE KEPT SOUTH OF THE CWA. HOWEVER...
PRECIPITABLE WATER VALUES REMAIN AT OR ABOVE AN INCH OVER THE EAST
PART OF THE CWA. A WEAK SHORTWAVE TROUGH WILL MOVE ACROSS THE CWA
ON SATURDAY AND THE 0-6 KM SHEAR WILL BE BETTER. A FEW STRONG TO
SEVERE STORMS WILL BE POSSIBLE OVER THE PANHANDLE SATURDAY
AFTERNOON AND EVENING. SOME ACTIVITY WILL LINGER SATURDAY NIGHT
ACROSS THE NORTHEAST PART OF THE CWA. THEN SOME AFTERNOON SHOWERS
AND STORMS WILL DEVELOP SUNDAY AFTERNOON FURTHER EAST OVER THE
PANHANDLE.

TEMPERATURES WILL BE WARMER OVER THE CWA ON SATURDAY AND THEN A
FEW DEGREES WARMER AGAIN ON SUNDAY.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 317 PM MDT FRI JUL 19 2013

SUNDAY NIGHT...WEAK LOW LEVEL CONVERGENCE AXIS MAY SPARK ISOLATED
SHOWERS AND THUNDERSTORMS IN A LUSK TO CHADRON CORRIDOR...DRY
ELSEWHERE.

MONDAY...LOW LEVEL CONVERGENCE AXIS SETS UP FROM DOUGLAS TO
SCOTTSBLUFF...PERHAPS SPARKING ISOLATED EVENING STORMS FROM LUSK TO
CHADRON...DRY ELSEWHERE.

TUESDAY...RIDGE AXIS ALOFT BEGINS TO ASSERT ITSELF...LIKELY
SQUELCHING OUT ALMOST ALL CONVECTIVE INITIATION. HOWEVER...CANNOT
RULE OUT ISOLATED LATE DAY THUNDERSTORMS OVER WESTERN NEBRASKA ALONG
AN INVERTED SURFACE TROUGH AXIS.

WEDNESDAY...RIDGE ALOFT CENTERS ITSELF OVER COLORADO AND NEW MEXICO
AND WITH WARM MID LEVEL TEMPERATURES PROVIDING SIGNIFICANT
CONVECTIVE INHIBITION...CIN...OVER OUR COUNTIES ALONG WITH MINIMAL
LOW AND MID LEVEL MOISTURE...ONLY ISOLATED THUNDERSTORMS ON TAP NEAR
THE MOUNTAINS AND NEAR THE PINE RIDGE HIGHER ELEVATIONS FROM LUSK TO
CHADRON...DRY ELSEWHERE.

THURSDAY...RIDGE ALOFT IS FLATTENED SOMEWHAT AND WITH A SLIGHT
INCREASE IN LOW AND MID LEVEL MOISTURE AND A LOW LEVEL CONVERGENCE
AXIS SETUP...EXPECT ISOLATED TO SCATTERED LATE DAY THUNDERSTORMS
MAINLY ALONG AND EAST OF INTERSTATE 25.

FRIDAY...ZONAL FLOW ALOFT PREVAILS. ISOLATED LATE DAY THUNDERSTORMS
ON TAP ALONG AND WEST OF INTERSTATE 25 DUE TO LOW LEVEL MECHANICAL
LIFT AND DIURNAL DESTABILIZATION AND DIFFERENTIAL HEATING OVER THE
HIGHER TERRAIN. AS USUAL...THE 19/12Z ECMWF LOOKS TOO BULLISH ON QPF
AND PREFER THE MORE BEARISH GFS QPF.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY AFTERNOON)
ISSUED AT 515 PM MDT FRI JUL 19 2013

WIDELY SCATTERED TSTORMS WILL MOVE SLOWLY SOUTHEAST ACROSS SOUTHEAST
WYOMING EARLY THIS EVENING. TERMINALS THAT MAY BE IMPACTED BY BRIEF
MVFR VSBYS WILL BE CYS AND LAR WITH VCTS THROUGH 03Z. OTHERWISE...VFR
CONDITIONS WILL PREVAIL DURING THE FORECAST PERIOD. SURFACE WINDS WILL
BE VARIABLE 10 KT OR LESS.

&&

.FIRE WEATHER...
ISSUED AT 317 PM MDT FRI JUL 19 2013

FIRE WEATHER CONCERNS WILL REMAIN MINIMAL THROUGH AT LEAST
SATURDAY. TEMPERATURES WILL WARM TO ABOVE NORMAL STARTING ON
SATURDAY AND LASTING INTO THE MID PART OF NEXT WEEK. SOME
MAINLY LATE DAY SHOWERS AND THUNDERSTORMS WILL AFFECT THE
CWA THIS EVENING AND THEN THE EAST PART OF THE CWA OVER THE
WEEKEND. DRIER AIR WILL SPREAD OVER THE WEST PART OF THE REGION
ON SUNDAY AND OVER THE ENTIRE CWA EARLY NEXT WEEK. WESTERLY
SURFACE WINDS WILL INCREASE WEST OF THE LARAMIE RANGE SUNDAY
AND CONTINUE FOR AT LEAST MONDAY...WITH GUSTS UP TO 25 MPH.
THE RESULT WILL BE INCREASED FIRE WEATHER CONCERNS OVER THE
WEST PART OF THE CWA SUNDAY THROUGH TUESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...WEILAND
LONG TERM...RUBIN
AVIATION...JAMSKI
FIRE WEATHER...WEILAND
Hazardous weather outlook, Jul 19, 9:25 AM MST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1025 AM MDT FRI JUL 19 2013

WYZ101>119-201030-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1025 AM MDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL REDEVELOP EARLY THIS AFTERNOON...MAINLY ALONG
THE INTERSTATE CORRIDOR EAST OF LARAMIE. THE STORMS WILL PRODUCE
HEAVY RAIN...GUSTY WINDS AND LIGHTNING AS THEY MOVE SLOWLY TO THE
SOUTHEAST.THE ACTIVITY WILL DIMINISH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP SATURDAY AFTERNOON AND EVENING. THE THREAT OF
THUNDERSTORMS WILL DIMINISH SUNDAY THROUGH TUESDAY AS SOME DRIER
AIR PUSHES INTO THE AREA. THE THREAT FOR SEVERE THUNDERSTORMS WILL
BE LOW...HOWEVER LOCALLY HEAVY RAIN AND GUSTY WINDS MAY OCCUR WITH
SOME OF THE STORMS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-201030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1025 AM MDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO AFFECT MAINLY THE SOUTHERN NEBRASKA PANHANDLE BY THIS EVENING.
SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH SOME THUNDERSTORMS MAY
CONTAIN BRIEF GUSTY WINDS AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP SATURDAY
AND SUNDAY. THE THREAT OF THUNDERSTORMS WILL DIMINISH SLIGHTLY
EARLY NEXT WEEK AS SOME DRIER AIR PUSHES INTO THE AREA. SOME
THUNDERSTORMS ON SATURDAY MAY BECOME STRONG WITH GUSTY WINDS AND
SMALL HAIL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Jul 19, 2:09 PM MST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
309 PM MDT FRI JUL 19 2013

WYZ104-105-192145-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY BASIN WY-
309 PM MDT FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALBANY AND
NORTHEASTERN CARBON COUNTIES UNTIL 345 PM MDT...

AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF BATTLE MOUNTAIN...OR 20 MILES
NORTH OF MEDICINE BOW...MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BATTLE MOUNTAIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4206 10595 4196 10627 4221 10637 4230 10614
TIME...MOT...LOC 2107Z 339DEG 9KT 4217 10621

MAZUR
Special weather statement, Jul 19, 2:15 PM MST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
315 PM MDT FRI JUL 19 2013

WYZ104-105-192145-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY BASIN WY-
315 PM MDT FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALBANY AND
NORTHEASTERN CARBON COUNTIES UNTIL 345 PM MDT...

AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF BATTLE MOUNTAIN...OR 20 MILES
NORTH OF MEDICINE BOW...MOVING SOUTH AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH
ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BATTLE MOUNTAIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4206 10595 4196 10627 4221 10637 4230 10614
TIME...MOT...LOC 2107Z 339DEG 9KT 4217 10621

MAZUR
Special weather statement, Jul 19, 2:31 PM MST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
331 PM MDT FRI JUL 19 2013

WYZ103-105-106-115-192215-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-
331 PM MDT FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 415
PM MDT...

AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GARRETT...OR 37 MILES WEST OF WHEATLAND...
MOVING SOUTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WHEATLAND RESERVOIR 3...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4186 10530 4173 10568 4209 10581 4218 10559
TIME...MOT...LOC 2131Z 342DEG 18KT 4207 10566

MAZUR
Special weather statement, Jul 19, 2:45 PM MST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
345 PM MDT FRI JUL 19 2013

WYZ103-105-192230-
NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-
345 PM MDT FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY AND EXTREME
EASTERN CARBON COUNTIES UNTIL 430 PM MDT...

AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BATTLE MOUNTAIN...OR 53 MILES SOUTH OF
CASPER...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN CARBON AND WESTERN ALBANY
COUNTIES.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4196 10577 4183 10602 4207 10621 4216 10609
TIME...MOT...LOC 2145Z 321DEG 14KT 4207 10612

MAZUR
Special weather statement, Jul 19, 2:47 PM MST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
347 PM MDT FRI JUL 19 2013

WYZ103-105-192230-
NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-
347 PM MDT FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY AND EXTREME
EASTERN CARBON COUNTIES UNTIL 430 PM MDT...

AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BATTLE MOUNTAIN...OR 13 MILES NORTHWEST OF
MEDICINE BOW...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN CARBON AND WESTERN ALBANY
COUNTIES.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4196 10577 4183 10602 4207 10621 4216 10609
TIME...MOT...LOC 2145Z 321DEG 14KT 4207 10612

MAZUR
Special weather statement, Jul 19, 3:34 PM MST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
434 PM MDT FRI JUL 19 2013

WYZ105-106-110-115-192315-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-NORTH SNOWY RANGE FOOTHILLS WY-SHIRLEY BASIN WY-
434 PM MDT FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY AND EXTREME
EASTERN CARBON COUNTIES UNTIL 515 PM MDT...

AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF MEDICINE BOW...OR 45 MILES
NORTHWEST OF LARAMIE...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCK RIVER...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4180 10570 4164 10599 4185 10615 4195 10599
TIME...MOT...LOC 2234Z 323DEG 10KT 4186 10603

MAZUR

The radar

The Cheyenne radar (KCYS), 98 km away, was scanning. The volume nearest the first event began at 23:36 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Albany

When
July 19, 4:35 PM MST to 4:40 PM MST
Where
Albany County, 7 mi W of Bosler
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
41.570, -105.835

Penny to quarter size hail was reported west of Bosler.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2013Every state in 2013This day in weather historyWarnings in Wyoming, July 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 455202.